# SDR CALA0000466

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN LT MLG DOOR I/B LOWER AFT CORNER.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 28 AND 51-30-5.
